Welcome to the board.
Although I don't really have solid answers for you in regards to estrogen deficiency, I did want to tell you a couple of things.
I don't know if our having a thyroid problem has anything to do with causing estrogen def., but I think there is some relation to our female hormones, since more females are affected by thyroid problems than men. And it seems so often it develops as we are approaching menopause, or after childbirth.
The thing that struck me about your symptoms, was your vaginal problems. I have had the same thing, (vulvodynia). Mine started with recurrent vag. yeast infections, then a rare yeast inf., called glabrata. Omg...talk about pain! Whoa..it was SO bad!
It took months to clear that one, as it's a resisitant yeast. I found out later that it is more common in women with immune problems. And it's also caused from over using OTC yeast creams. (Monistat) Anyway, the pain didn't go away after treatment for the yeast, and it didn't until I was dx'd with hypo/Hashi's, and NOT until I was put on Armour thyroid hormone. (was on Levothroid for 3 months and it didn't help that pain one tiny bit). 4 weeks after Armour, the pain was gone. But it still comes back, if my levels are too high or too low. I had the fissures, burning, tearing pain, just like you. But I was, and had been on Estrogen for a while when that syndrome arrived, although I was in perimenopause, so my hormones were, I'm sure, fluctuating all over the place. From what I read on the vulvodynia message list, a lot of women that have that also have other autoimmune disorders. My endo, (that I don't want to see any longer) said that she has seen quite a few hypo/Hashi's patients with it over the years.
I just had to let you know. You're the first I've seen to write to this board, with this condition. I never posted about it, as I was too shy or embarressed about it.
Oh yeah, from the vag. exam that I was given, (by many, many GYN's) I wasn't lacking estrogen in that area. I do use Estrace, (Estrogen cream) topically there, along with .5 mgs oral estrogen daily.
Thank you for posting this, and for being so brave. I knew eventually someone would post on here that they had this too. And I hope you continue to feel well!
Are there any others?